# SDR 04FDEA00203

- Difficulty date: January 22, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727-200
- Aircraft serial: 21331
- Aircraft time: 66,492 hours, 41,073 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT NR 1 CARGO AFT FRAME BS 620, TWO INCHES INBOARD OF NR 1 DOOR STOP.  REMOVED CRACK AT NR 1 CARGO AFT FRAME BS 620, TWO INCHES INBOARD OF NR 1 DOOR STOP   AND   REPAIRED PER 727 SRM 51-40-2.
